# SDR XE4R2018FA0000018

- Difficulty date: November 25, 2017
- Submitted: January 10, 2018
- Operation: General aviation
- Aircraft: N634VA
- Make and model: Airbus A320-214
- Aircraft serial: 3359
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON THE RIGHT WING LOWER SURFACE SKIN BETWEEN RIBS 11 AND 12,  NR 2 SPOILER ACTUATOR FITTING AREA.  THE CORROSION WAS REMOVED AND FOUND TO BE WITHIN LIMITS IAW SRM 67-21-11.
